| Model Number |
PXYAT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
06/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nonhealth care professional reported that after the intraocular lens (iol) implantation surgery, the lens was explanted and replaced with another lens in a secondary procedure.Additional information was received stating that, the lens was explanted due to blurry vision and the clinical reason for explant was hyperopic surprise.